# SDR 96FDEA00942

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: ARC2499506
- Condition: Groove
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 6030,  RT I/B FLAP I/B TRACK VERTICAL FACE UPPER AND LWR BEARING SURFACES DAMAGED WITH GROOVES AND GOUGED METAL APPROX .020 INCHES DEEP  DUE TO I/B FLAP CARRIAGE SIDE LOAD BEARING FAILURE.  *S/D   REMOVED AND REPLACED RT I/B FLAP TRACK PER GMM 57-52-01, INSTALLED TRACK TO FLAP ASD PER GMM 57-52-01.
